# SDR AALA980625

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NICK WITH CRACK IN FORWARD SKIN AT STATION 30, STATION 1060.  REMOVED OK AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3 PAGE 1.  (M)
